Journal of Differential Geometry

Gaussian upper bounds for the heat kernel on arbitrary manifolds

Alexander Grigor\cprimeyan

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 45, Number 1 (1997), 33-52.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214459753

Digital Object Identifier
doi:10.4310/jdg/1214459753

Mathematical Reviews number (MathSciNet)
MR1443330

Zentralblatt MATH identifier
0865.58042

Subjects
Primary: 58G11
Secondary: 35B45: A priori estimates 35K05: Heat equation

Citation

Grigor\cprimeyan, Alexander. Gaussian upper bounds for the heat kernel on arbitrary manifolds. J. Differential Geom. 45 (1997), no. 1, 33--52. doi:10.4310/jdg/1214459753. https://projecteuclid.org/euclid.jdg/1214459753


Export citation

References

  • [1] J-Ph. Anker, Sharp estimates for some functions of the Laplacian on noncompact symmetric spaces, Preprint, 1990.
  • [2] D. G. Aronson, Non-negative solutions of linear parabolic equations, Ann. Scuola Norm. Sup. Pisa. Cl. Sci. (4) 22 (1968) 607-694, Addendum, 25 (1971) 221-228.
  • [3] E. A. Carlen, S. Kusuoka and D. W. Stroock, Upper Bounds for symmetric Markov transition functions, Ann. Inst. H. Poincare, Probab. Statist., Suppl. au No.2 (1987) 245-287.
  • [4] G. Carron, Inégalités isopérimétriques de Faber-Krahn et conséquences, Actes de la table ronde de geometrie differentielle en l'honneur de Marcel Berger, Collection SMF Seminaires et congres, No. 1, 1994.
  • [5] I. Chavel and E. Feldman, Modified isoperimetric constants, and large time heat diffusion in Riemannian manifolds, Duke Math. J. 64 (1991) 473-499.
  • [6] J. Cheeger, M. Gromov and M. Taylor, Finite propagation speed, kernel estimates for functions of the Laplace operator, and the geometry of complete Riemannian manifolds, J. Differential Geom. 17 (1982) 15-53.
  • [7] S. Y. Cheng, P. Li and S.-T. Yau, On the upper estimate of the heat kernel of a complete Riemannian manifold, Amer. J. Math. 103 (1981) 1021-1063.
  • [8] T. Coulhon, Iteration de Moser et estimation Gaussienne du noyau de la chaleur, J. Operator Theory 29 (1993) 157-165.
  • [9] E. B. Davies and M. M. H. Pang, Sharp heat kernel bounds for some Laplace operators, Quart. J. Math. 40 (1989) 281-290.
  • [10] E. B. Davies, Heat kernels and spectral theory, Cambridge University Press, Cambridge, 1989.
  • [11] E. B. Davies, Explicit constants for Gaussian upper bounds on heat kernels, Amer. J. Math. 109 (1987) 319-334.
  • [12] E. B. Davies, Gaussian upper bounds for the heat kernel of some second-order operators on Riemannian manifolds, J. Funct. Anal. 80 (1988) 16-32.
  • [13] E. B. Davies, Analysis on graphs and noncommutative geometry, J. Funct. Anal. I l l (1993) 398-430.
  • [14] J. Dodziuk, Maximum principle for parabolic inequalities and the heat flow on open manifolds, Indiana Univ. Math. J. 32 (1983) 703-716.
  • [15] E. B. Fabes and D. W. Stroock, A new proof of Moser's parabolic Harnack inequality via the old ideas of Nash, Arch. Rational Mech. Anal. 96 (1986) 327-338.
  • [16] A. Grigor'yan, Gaussian upper bounds for the heat kernel and for its derivatives on a Riemannian manifold, Proc. ARW on Potential Theory, Chateau de Bonas, July 1993 (ed. K.GowriSankaran), Kluwer Academic Publishers, Dordrecht, 1994, 237-252.
  • [17] A. Grigor'yan, Upper bounds of derivatives of the heat kernel on an arbitrary complete manifold, J. Funct. Anal. 127 (1995) 363-389.
  • [18] A. Grigor'yan, Heat kernel upper bounds on a complete non-compact manifold, Rev. Math. Iberoamericana 10 (1994) 395-452.
  • [19] A. Grigor'yan, Integral maximum principle and its applications, Proc. Roy. Soc. Edinburgh 124 Sect. A (1994) 353-362.
  • [20] A. Grigor'yan, Heat kernel on a manifold with a local Harnack inequality, Comm. Anal. Geom. 2 (1994) 111-138.
  • [21] A. K. Gushchin, V. P. Michailov and Ju. A. Michailov, On uniform stabilization of the solution of the second mixed problem for a second order parabolic equation, (in Russian) Matem. Sbornik 128 (170) (1985) No. 2, 147-168. Engl, transl. Math. USSR Sb. 56 (1987) 141-162.
  • [22] A. K. Gushchin, On the uniform stabilization of solutions of the second mixed problem for a parabolic equation, (in Russian) Matem. Sbornik 119 (161) (1982) No. 4, 451-508, Engl, transl. Math. USSR Sb. 47 (1984) 439-498.
  • [23] W. Hebish and L. Saloff-Coste, Gaussian estimates for Markov chains and random walks on groups, Ann. Probab. 21 (1993) 673-709.
  • [24] P. Li and S.-T. Yau, On the parabolic kernel of the Schrodinger operator, Acta Math. 156 (1986) 153-201.
  • [25] J.Nash, Continuity of solutions of parabolic and elliptic equations, Amer. J. M a t h. 80 (1958) 931-954.
  • [26] F. O. Porper and S.D. Eidel'man, Two-side estimates of fundamental solutions of second-order parabolic equations and some applications, (in Russian) Uspechi Mat. Nauk 39 (1984) No. 3, 101-156, Engl, transl. Russian Math. Surveys 39 (1984) No. 3, 119-178.
  • [27] V. I. Ushakov, Stabilization of solutions of the third mixed problem for a second order parabolic equation in a non-cylindric domain, (in Russian) Matem. Sbornik 111 (1980) 95-115, Engl, transl., Math. USSR Sb. 39 (1981) 87-105.
  • [28] N. Th. Varopoulos, Hardy-Littlewood theory for semigoups, J. Funct. Anal. 63 (1985) 240-260.
  • [29] N. Th. Varopoulos, Analysis on Lie groups J. Funct. Anal. 76 (1988) 346-410.
  • [30] N. Th. Varopoulos, L. Saloff-Coste and T. Coulhon, Analysis and geometry on groups, Cambridge University Press, Cambridge, 1992. Imperial College, London